# SDR CALA2013093091539

- Difficulty date: September 27, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 54,718 hours, 22,094 cycles
- Engine: Iae V2527A5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 8080505068
- Part serial: 6
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENG NR 2 REVERSER FAULT AFTER LANDING.   EXERCISED HYD LOCKOUT LEVER 15 TIMES & OPERATIONS CHECKED REVERSER THROUGH CENTRALIZED FAULT DISPLAY SYSTEM FADEC 2A.  FAILED ON 3RD TEST WITH GROUND SCANNING SHOWING REVERSER POS OR LVDT FAULT 2 & THRUST REVERSER TUBES-HCU-THRUST REVERSER ACT 2.  R & R EEC, IAW TOMC FOR TROUBLESHOOTING. RAN NR 2 ENG THRUST REVERSER OPERATIONS CHECKED IAW MM 78-31-00-710 NO FAULTS FOUND.
